Translator Disclaimer
2018 On the third homotopy group of Orr's space
Emmanuel Dror Farjoun, Roman Mikhailov
Algebr. Geom. Topol. 18(1): 569-582 (2018). DOI: 10.2140/agt.2018.18.569

Abstract

K Orr defined a Milnor-type invariant of links that lies in the third homotopy group of a certain space K ω . The problem of nontriviality of this third homotopy group has been open. We show that it is an infinitely generated group. The question of realization of its elements as links remains open.

Citation

Download Citation

Emmanuel Dror Farjoun. Roman Mikhailov. "On the third homotopy group of Orr's space." Algebr. Geom. Topol. 18 (1) 569 - 582, 2018. https://doi.org/10.2140/agt.2018.18.569

Information

Received: 30 March 2017; Revised: 2 July 2017; Accepted: 13 July 2017; Published: 2018
First available in Project Euclid: 1 February 2018

zbMATH: 1383.55010
MathSciNet: MR3748253
Digital Object Identifier: 10.2140/agt.2018.18.569

Subjects:
Primary: 55Q52, 57M25

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 1 • 2018
MSP
Back to Top